# SDR DALA2016091906708

- Difficulty date: September 8, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 63,631 hours, 45,659 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Deteriorated
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAME SPRAY DETERIORATED ON RUDDER WITHIN 7" OF FORWARD SPAR ON BOTH SIDES.  R & R RUDDER.
